# SDR FDEA202408081094

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 64,571 hours, 25,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87112
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION PER EO F-5310-E0329085 P6 STEP 3 CRACK WAS FOUND AT FRAME STA 1640   STR 14R. ACCOMPLISHED WITH E.A. WORK CARD # F-5310-T0380133 P1 (FUSELAGE- MAINFRAME-R/H 1640   TYPICAL FRAME SPLICE REPAIR BETWEEN STRINGER S-9R AND S-20R.)
